# SDR HEEA078183

- Difficulty date: March 11, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,054 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 206064520103
- Part serial: NA
- Condition: Corroded
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SYSTEM LINE HAS CORROSION.
